# SDR AALA202406180075

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 74,993 hours, 28,978 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 66,229 hours, 33,670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE THE THE FLIGHT CREW REPORTING THAT ON DEPARTURE RECIEVING AN ECAM MESSAGE FOR ENGINE #2 EGT OVER LIMIT. FLIGHT CREW FOLLOWED THE ECAM PROCEDURES AND SHUT DOWN THE #2 ENGINE. THE AIRCRAFT LANDED SAFELY AT LAS AND TAXIED TO THE GATE UNDER ITS OWN POWER. A REVIEW OF THE DFDR DATA SHOWED MAXIMUM EGT WAS 975 C AT TAKE OFF FOR A TOTAL TIME OVER THE LIMIT OF 42 SECONDS.  MAINTENANCE FOUND THE #2 ENGINE HPTACC 9TH STAGE OUTLET SEAL DAMAGED AND REPLACED IT PER AMM 75-21-10. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
